# SDR EISA20010066

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CRACK AT FORWARD CARGO COMPARTMENT, LOWER LOBE, STRINGER 26L EITHER SIDE OF BS 540 FRAME.  STOP DRILLED, FABRICATED AND INSTALLED REPAIR ANGLE, ALODINED AND PRIMED IAW SRM 51-10-1, 53-10-3, 51-10-2, 51-30-2.
